# SDR FDEA200907072522

- Difficulty date: July 7, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 57,749 hours, 13,121 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Part number: APB74411
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO UNDERFLOOR CTR AUX FUEL TANK UPPER SURFACE CORROSION   FOUND ALONG STA 1227 AT X=77.00.  REPAIR CARRIED OUT AS PER EA 1-5710-132666.
